# SDR CALA2017013000196

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 66,904 hours, 15,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE DISPLAYED WHEN FLAP WAS SELECTED TO 5 DEGREES. ACCOMPLISHED QRH 90.20 USING ALTERNATE FLAP PROCDURES FLAP WENT TO 20 DEGREES. DURING FLAP ALTERNATE PROCEDURES, EICAS MESSAGE FLAP DISAGREE EXTINGUISHED.  EMERGENCY DECLARED. FSEU BITE PROCEDURE ACCOMPLISHED IAW FIM 27-51 FT 810, WITH NO CURRENT FAULTS NOR EXISTING FAULTS RECORDED. FAULT HISTORY BITE SHOWS "TE FLAPS SEE FIM 27-51104" COMPLIED WITH SHEET 1 AND SHEET 2 BLOCK 1,21,22,23 AND 43. INSTALLED T.E. FLAP ROTARY ACTUATORS. OVERLOAD TRIP INDICATORS WEREN''T TRIPPED. NO EICAS OR MX MESSAGES. ACCOMPLISHED FLAP SLAT MOVEMENT OPERATIONAL CHECKED IAW AMM 27-51-00-501.
